Aa
A
A
Close
Avatar universal
Mary737
My 18 year old son is on 150 mg of zoloft for depression and is on 300 mg of Wellbutrin XL for ADD (recently diagnosed). We are not sure yet if the wellbutrin is working. However, he seems somewhat sedated to us and self-reports feeling very tired all of the time. He is a cross country runner and has become very slow. He has been on the zoloft since June. Do either of these drugs - or the combination - cause sedation?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
1816154 tn?1463433618
Blank
hansen20 commented on KTowne's status
10 hrs ago
1816154 tn?1463433618
Blank
hansen20 20 days to my csection day!... Comment
11 hrs ago
1816154 tn?1463433618
Blank
hansen20 commented on Des_a_rae's status
13 hrs ago
Top Children's Development Answerers
189897 tn?1441130118
Blank
San Pedro, CA
ADD / ADHD Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Children's Development Answerers
189897 tn?1441130118
Blank
San Pedro, CA